EconPapers    
Economics at your fingertips  
 

Corrections to: Multivariate normal distribution approaches for dependently truncated data

Chi-Hung Pan and Takeshi Emura

MPRA Paper from University Library of Munich, Germany

Abstract: We provide corrections for Emura and Konno (2010). We also numerically verify the corrected formulae. Appendix gives a real data used for numerical analysis.

Keywords: Dependent; truncation; ; Information; matrix; ; Maximum; likelihood; ; Multivariate; analysis (search for similar items in EconPapers)
JEL-codes: C02 C13 C16 C34 C83 (search for similar items in EconPapers)
Date: 2014-08-09
New Economics Papers: this item is included in nep-ecm and nep-ore
References: Add references at CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/57852/1/MPRA_paper_57852.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:57852

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:57852